Items where Subject is "Mathematics > Numerical analysis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: Article
Number of items at this level: 4.


Anwar, Sadath and Vyasarayani, C P (2015) Galerkin Approximations for Stability of Delay Differential Equations With Distributed Delays. Journal of Computational and Nonlinear Dynamics, 10 (6). 061024-1. ISSN 1555-1415

D, Sukumar and Veeramani, S (2017) Level sets of (p,e-p)outer generalized pseudo spectrum. Journal of Analysis. pp. 1-14. ISSN 0971-3611 (In Press)

G, Ramesh (2017) On the numerical radius of a quaternionic normal operator. Advances in Operator Theory, 2 (1). pp. 78-86. ISSN 2538-225X

Stepnicka, M and Jayaram, Balasubramaniam (2015) Interpolativity of at-least and at-most models of monotone fuzzy rule bases with multiple antecedent variables ☆. Fuzzy Sets and Systems. pp. 1-20. ISSN 0165-0114 (In Press)

This list was generated on Sun Feb 28 08:40:41 2021 IST.